# SDR 2005FA0001210

- Difficulty date: August 11, 2005
- Submitted: August 24, 2005
- Operation: General aviation
- Aircraft: N80LM
- Make and model: Beech 58P
- Aircraft serial: TJ216
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: C1452501S
- Condition: Failed
- Location: Te Flap
- Part time: 253 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CIRCUIT BREAKER POPS WHEN RETRACTING FLAPS.  FOUND FLAPS GOING OVER TRAVEL IN DOWN DIRECTION, PROBABLY OVERLOADING CAUSING OVERLOADING OF FLAP MOTOR.  FOUND MOTOR COILS SHOW SIGNS OF OVERHEATING.  MFG HAS SUPERSEDED MOTOR TO NEW MOTOR.  (K)
